Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Got hard hit on chest. Hurts while coughing. How to get relief?

Hi my friend got punched in the chest really hard and his chest has been hurting for weeks. He doesn t want to go to the doctors so I was wondering if there was anything I could do for him. I don t recall him saying it hurts all the time. Only really when he coughs, puts pressure on his chest, and sometimes getting up to fast after laying down. So if there is anything I can do I would very much appreciate help in this matter. Thank you.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  1647
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Had the injury been limited up to soft tissue injury,it should have healed by now.
Getting pain even after so many weeks of injury gives rise to suspicion of rib fracture.
Your friend should visit a doctor and get the x-ray done to rule out any fracture.
Till then do the following
Local heat
Take ibuprofen 400 mg here times a day
Avoid lifting heavy weights.
Answered: Thu, 10 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor